Alert archive / Oklahoma / Freeze Warnings in 2016

Freeze Warning 4, NWS Tulsa, OK

March 24, 201610 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this freeze warning at Mar 24, 2016, 3:09 AM CDT for 10 counties in Oklahoma; 4 counties in Arkansas. It took effect at Mar 25, 2016, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 24, 2016, 3:09 AM CDT (08:09 UTC)
In effect from
Mar 25, 2016, 1:00 AM CDT
Expired
Mar 25, 2016, 9:00 AM CDT
In force
8 hr
Issued by
NWS Tulsa, OK

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 243 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
243 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1307 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

578 
WWUS74 KTSA 240809
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
309 AM CDT THU MAR 24 2016

ARZ001-002-010-011-019-020-OKZ054>059-061>063-068-069-242115-
/O.UPG.KTSA.FZ.A.0005.160325T0600Z-160325T1300Z/
/O.NEW.KTSA.FZ.W.0004.160325T0600Z-160325T1300Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-OSAGE-
WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-
CHEROKEE-ADAIR-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...PAWHUSKA...BARTLESVILLE...
NOWATA...VINITA...MIAMI...PAWNEE...CLAREMORE...PRYOR...JAY...
TAHLEQUAH...STILWELL
309 AM CDT THU MAR 24 2016

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...IN ARKANSAS...BENTON...AND WASHINGTON  
COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA...CRAIG...  
OTTAWA...PAWNEE...ROGERS...MAYES...DELAWARE...CHEROKEE...   ADAIR
COUNTIES.

* FREEZE TIMING...LATE THURSDAY NIGHT THROUGH EARLY FRIDAY 
  MORNING. 

* TEMPERATURE...LOW TEMPERATURES FRIDAY MORNING WILL DROP INTO 
  THE LOWER 30S ACROSS PARTS OF NORTHEAST OKLAHOMA AND MUCH OF 
  NORTHWEST ARKANSAS...WITH SOME SPOTS DROPPING INTO THE UPPER 
  20S. 

* FREEZE IMPACTS...TENDER VEGETATION THAT MAY BE HARMED BY SUB 
  FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

&&

$$
3 follow-up statements
574 
WWUS74 KTSA 241954
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
254 PM CDT THU MAR 24 2016

ARZ001-002-010-011-019-020-OKZ054>059-061>063-068-069-251300-
/O.CON.KTSA.FZ.W.0004.160325T0600Z-160325T1300Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-OSAGE-
WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-
CHEROKEE-ADAIR-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...PAWHUSKA...BARTLESVILLE...
NOWATA...VINITA...MIAMI...PAWNEE...CLAREMORE...PRYOR...JAY...
TAHLEQUAH...STILWELL
254 PM CDT THU MAR 24 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
FRIDAY...

* AFFECTED AREA...IN ARKANSAS...BENTON...AND WASHINGTON 
  COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON...NOWATA...CRAIG... 
  OTTAWA... PAWNEE...ROGERS...MAYES...DELAWARE...CHEROKEE... 
  ADAIR COUNTIES. 

* FREEZE TIMING...LATE THURSDAY NIGHT THROUGH EARLY FRIDAY 
  MORNING. 

* TEMPERATURE...LOW TEMPERATURES FRIDAY MORNING WILL DROP INTO THE
  LOWER 30S ACROSS PARTS OF NORTHEAST OKLAHOMA AND MUCH OF
  NORTHWEST ARKANSAS...WITH COLDER VALLEYS DROPPING INTO THE
  UPPER 20S.

* FREEZE IMPACTS...TENDER VEGETATION MAY BE HARMED BY SUB
  FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

* A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

&&

$$
614 
WWUS74 KTSA 251300
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
800 AM CDT FRI MAR 25 2016

ARZ019-020-OKZ054-059-251400-
/O.CAN.KTSA.FZ.W.0004.000000T0000Z-160325T1300Z/
CRAWFORD-FRANKLIN-OSAGE-PAWNEE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
PAWHUSKA...PAWNEE
800 AM CDT FRI MAR 25 2016

...FREEZE WARNING WILL BE ALLOWED TO EXPIRE FOR PARTS OF NORTHEAST
OKLAHOMA AND WESTERN ARKANSAS...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ALLOWED THE FREEZE
WARNING TO EXPIRE FOR PARTS OF NORTHEAST OKLAHOMA. IT IS NO
LONGER IN EFFECT FOR THE FOLLOWING AREA...IN
ARKANSAS...CRAWFORD...AND FRANKLIN COUNTIES. IN OKLAHOMA...
OSAGE...AND PAWNEE COUNTIES.

TEMPERATURES WILL CONTINUE TO WARM ABOVE FREEZING THIS MORNING.

$$

ARZ001-002-010-011-OKZ055>058-061>063-068-069-251400-
/O.EXT.KTSA.FZ.W.0004.000000T0000Z-160325T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-WASHINGTON OK-NOWATA-CRAIG-
OTTAWA-ROGERS-MAYES-DELAWARE-CHEROKEE-ADAIR-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
BARTLESVILLE...NOWATA...VINITA...MIAMI...CLAREMORE...PRYOR...
JAY...TAHLEQUAH...STILWELL
800 AM CDT FRI MAR 25 2016

...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... 
  AND MADISON COUNTIES. IN OKLAHOMA...WASHINGTON...NOWATA...
  CRAIG... OTTAWA...ROGERS...MAYES...DELAWARE...CHEROKEE...AND 
  ADAIR COUNTIES. 

* TEMPERATURE...LOW TEMPERATURES IN THE 20S TO AROUND 30 DEGREES
  HAVE BEEN COMMON THIS MORNING. THESE TEMPERATURES SHOULD BEGIN
  TO WARM BACK ABOVE FREEZING OVER THE NEXT HOUR. 

* IMPACTS...TENDER VEGETATION MAY BE HARMED BY SUB FREEZING
  TEMPERATURES. 

$$
357 
WWUS74 KTSA 251358
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
858 AM CDT FRI MAR 25 2016

ARZ001-002-010-011-OKZ055>058-061>063-068-069-251500-
/O.EXP.KTSA.FZ.W.0004.000000T0000Z-160325T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-WASHINGTON OK-NOWATA-CRAIG-
OTTAWA-ROGERS-MAYES-DELAWARE-CHEROKEE-ADAIR-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
BARTLESVILLE...NOWATA...VINITA...MIAMI...CLAREMORE...PRYOR...
JAY...TAHLEQUAH...STILWELL
858 AM CDT FRI MAR 25 2016

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

TEMPERATURES WILL CONTINUE TO WARM ABOVE FREEZING THIS MORNING
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Mar 24, 3:09 AM CDT, 0 minutes earlier.

Area forecast discussion, Mar 24, 3:09 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
309 AM CDT THU MAR 24 2016

.DISCUSSION...
Back edge of band of precipitation has recently exited the far
eastern portions of the forecast area...with the trailing cold
front not far behind. Cold air advection along with some post-
frontal stratocu will maintain cool conditions into the
afternoon...with highs mainly in the 50s. Clearing skies tonight
along with light winds will allow for temperatures to fall off
into the 30s...with some upper 20s possible for parts of northwest
Arkansas. Plan on upgrading the Freeze Watch with a Freeze Warning
with this forecast package.

Active zonal flow will establish itself late this week and into
the weekend. Initial lead wave should remain well to our north
through Saturday...although could see some showers develop across
parts of far northern OK later Friday night. Better chances of
showers and thunderstorms arrive Saturday night into
Sunday...along with cooler temperatures...as a fasting moving
upper trof zips through the south central Plains.

Warmer weather is expected for early/mid next week as upper flow
becomes southwesterly and low-level southerly flow returns.
Shower/thunderstorm chances were introduced to the forecast for
Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   59  35  68  48 /   0   0   0  10
FSM   58  37  68  45 /   0   0   0   0
MLC   58  35  68  49 /   0   0   0   0
BVO   59  29  67  44 /   0   0   0  20
FYV   51  29  63  41 /   0   0   0   0
BYV   52  34  62  41 /  10   0   0   0
MKO   57  35  67  48 /   0   0   0   0
MIO   54  32  65  46 /   0   0   0  20
F10   58  36  67  49 /   0   0   0   0
HHW   60  37  68  46 /   0   0   0   0

&&

.TSA Watches/Warnings/Advisories...
OK...Freeze Warning from 1 AM to 8 AM CDT Friday for OKZ054>059-
     061>063-068-069.

AR...Freeze Warning from 1 AM to 8 AM CDT Friday for ARZ001-002-010-
     011-019-020.

&&

SHORT TERM...23
LONG TERM....18
Hazardous weather outlook, Mar 23, 10:01 PM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1001 PM CDT WED MAR 23 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1001 PM CDT WED MAR 23 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA INTO WEST-CENTRAL ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE TO MARCH TO THE EAST-NORTHEAST
OUT OF SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS AS WE MOVE INTO THE
OVERNIGHT HOURS. SOME OF THE STORMS WILL BE STRONG TO SEVERE UNTIL
AROUND MIDNIGHT WITH LARGE HAIL THE MAIN CONCERN. HOWEVER...STRONG
GUSTY WINDS AND EVEN A TORNADO ARE POSSIBLE. THE THUNDERSTORM THREAT
ENDS AS A COLD FRONT MOVES THROUGH THIS EVENING INTO OVERNIGHT HOURS.

WINDS WILL CONTINUE TO GUST TO AROUND 40 MPH AND SHIFTING TO THE WEST-
NORTHWEST BEHIND THE COLD FRONT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
GUSTY NORTHWESTERLY WINDS WILL CONTINUE ON THURSDAY
AS THE STRONG STORM SYSTEM MOVES EAST OF THE AREA.
THE NEXT STORM SYSTEM ARRIVES OVER THE WEEKEND WITH
INCREASING THUNDERSTORM CHANCES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 23, 10:27 PM CDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1027 PM CDT WED MAR 23 2016

OKZ049-076-240400-
PUSHMATAHA OK-LE FLORE OK-
1027 PM CDT WED MAR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LE FLORE AND EASTERN
PUSHMATAHA COUNTIES UNTIL 1100 PM CDT...

AT 1026 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF NASHOBA TO 6 MILES EAST OF OLETA...
AND MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
ALBION...                         MUSE...
OCTAVIA...                        WHITESBORO...
NASHOBA...                        HONOBIA...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN OKLAHOMA.

LAT...LON 3420 9526 3459 9525 3488 9467 3451 9466
      3451 9504 3425 9505 3424 9515 3421 9515
TIME...MOT...LOC 0326Z 242DEG 47KT 3454 9522 3420 9523
Local storm report, Mar 23, 10:47 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1047 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     HAIL             PRAIRIE GROVE           35.98N 94.32W
03/23/2016  E1.00 INCH       WASHINGTON         AR   EMERGENCY MNGR

&&

SFP
Local storm report, Mar 23, 10:54 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1054 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 PM     HAIL             2 WNW FAYETTEVILLE      36.07N 94.19W
03/23/2016  E0.75 INCH       WASHINGTON         AR   STORM CHASER

&&

SFP
Local storm report, Mar 23, 11:07 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1107 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     HAIL             WITCHERVILLE            35.14N 94.26W
03/23/2016  E1.00 INCH       SEBASTIAN          AR   TRAINED SPOTTER

&&

AEJ
Local storm report, Mar 23, 11:27 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             FAYETTEVILLE            36.06N 94.16W
03/23/2016  E0.75 INCH       WASHINGTON         AR   PUBLIC

            EAST FAYETTEVILLE ON TOWNSHIP TRAVELING EAST BY GULLEY
            PARK

&&

AEJ
Local storm report, Mar 23, 11:49 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1149 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             DEWAR                   35.46N 95.94W
03/23/2016  E1.75 INCH       OKMULGEE           OK   EMERGENCY MNGR

0753 PM     HAIL             1 E JAMESVILLE          35.76N 95.62W
03/23/2016  E1.25 INCH       MUSKOGEE           OK   PUBLIC

0754 PM     HAIL             2 N WAGONER             35.99N 95.37W
03/23/2016  E1.50 INCH       WAGONER            OK   PUBLIC

            SILVER DOLLAR SIZE HAIL AT WHITE HORN COVE, NORTH OF
            WAGONER

0757 PM     HAIL             5 N BOYNTON             35.72N 95.66W
03/23/2016  E1.75 INCH       MUSKOGEE           OK   BROADCAST MEDIA

            NORTH OF BOYNTON ON HWY 62

0804 PM     TSTM WND GST     4 WNW EUFAULA           35.31N 95.65W
03/23/2016  M66.00 MPH       MCINTOSH           OK   MESONET

0811 PM     HAIL             3 SE LOCUST GROVE       36.17N 95.13W
03/23/2016  E1.75 INCH       MAYES              OK   EMERGENCY MNGR

0814 PM     HAIL             4 E LOCUST GROVE        36.20N 95.10W
03/23/2016  E1.00 INCH       MAYES              OK   EMERGENCY MNGR

0815 PM     HAIL             2 E LOCUST GROVE        36.20N 95.13W
03/23/2016  E1.25 INCH       MAYES              OK   TRAINED SPOTTER

            EAST OF LOCUST GROVE SOUTH OF THE TURNPIKE

0815 PM     TSTM WND DMG     2 SSE EUFAULA           35.26N 95.57W
03/23/2016                   MCINTOSH           OK   TRAINED SPOTTER

            SEVERAL LARGE TREE LIMBS DOWN ON OK-9 ABOUT 2 MILES WEST
            OF LONGTOWN. TREE LIMBS ARE 1.5 INCHES IN DIAMETER.

0839 PM     HAIL             PORUM                   35.36N 95.27W
03/23/2016  E1.00 INCH       MUSKOGEE           OK   TRAINED SPOTTER

0850 PM     HAIL             YANUSH                  34.71N 95.31W
03/23/2016  E1.00 INCH       LATIMER            OK   EMERGENCY MNGR

1004 PM     HAIL             HOWE                    34.95N 94.64W
03/23/2016  E0.50 INCH       LE FLORE           OK   EMERGENCY MNGR

            DIME HAIL IN HOWE

1006 PM     TSTM WND GST     HEAVENER                34.89N 94.60W
03/23/2016  E60.00 MPH       LE FLORE           OK   EMERGENCY MNGR

            60 TO 70 MPH

1006 PM     TSTM WND GST     HEAVENER                34.89N 94.60W
03/23/2016  E60.00 MPH       LE FLORE           OK   EMERGENCY MNGR

1016 PM     HAIL             PRAIRIE GROVE           35.98N 94.32W
03/23/2016  E1.00 INCH       WASHINGTON         AR   EMERGENCY MNGR

1029 PM     HAIL             2 WNW FAYETTEVILLE      36.07N 94.19W
03/23/2016  E0.75 INCH       WASHINGTON         AR   STORM CHASER

1035 PM     HAIL             FAYETTEVILLE            36.06N 94.16W
03/23/2016  E0.75 INCH       WASHINGTON         AR   PUBLIC

            EAST FAYETTEVILLE ON TOWNSHIP TRAVELING EAST BY GULLEY
            PARK

1042 PM     HAIL             WITCHERVILLE            35.14N 94.26W
03/23/2016  E1.00 INCH       SEBASTIAN          AR   TRAINED SPOTTER

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 7:22 PM CDTSpecial Weather StatementTSAMuskogee38 min
Mar 23, 7:27 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Wagoner48 min
Mar 23, 7:33 PM CDTSpecial Weather StatementTSAOkmulgee27 min
Mar 23, 7:36 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha39 min
Mar 23, 7:37 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee38 min
Mar 23, 7:57 PM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner33 min
Mar 23, 8:01 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Wagoner29 min
Mar 23, 8:05 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg40 min
Mar 23, 8:13 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha47 min
Mar 23, 8:17 PM CDTSevere Thunderstorm WarningTSAMayes, Wagoner28 min
Mar 23, 8:19 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes41 min
Mar 23, 8:33 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah42 min
Mar 23, 8:36 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes39 min
Mar 23, 8:40 PM CDTTornado WarningTSALatimer, Pushmataha35 min
Mar 23, 8:55 PM CDTSpecial Weather StatementTSAOttawa35 min
Mar 23, 9:09 PM CDTSpecial Weather StatementTSAAdair36 min
Mar 23, 9:10 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore50 min
Mar 23, 9:11 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha49 min
Mar 23, 9:13 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah47 min
Mar 23, 9:25 PM CDTAreal Flood AdvisoryTSALatimer, Pittsburg, Pushmataha4 hr
Mar 23, 9:45 PM CDTSpecial Weather StatementTSAPittsburg45 min
Mar 23, 9:54 PM CDTSpecial Weather StatementTSALeFlore51 min
Mar 23, 9:55 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha50 min
Mar 23, 10:10 PM CDTSevere Thunderstorm WarningTSALeFlore35 min
Mar 23, 10:27 PM CDTSpecial Weather StatementTSAPushmataha33 min
Mar 23, 10:03 PM CDTSevere Thunderstorm WarningTSAWashington27 min
Mar 23, 10:05 PM CDTTornado WarningTSAWashington25 min
Mar 23, 10:16 PM CDTTornado WarningTSAWashington29 min
Mar 23, 10:37 PM CDTTornado WarningTSABenton, Madison, Washington38 min
Mar 23, 10:42 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian63 min
Mar 23, 11:04 PM CDTSevere Thunderstorm WarningTSACarroll16 min

Nearby

Freeze Warnings in Oklahoma, 2016Freeze Warnings in Arkansas, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.